# SDR AALA20110708SJU01

- Difficulty date: July 8, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 61,732 hours, 21,172 cycles
- Engine: Rroyce RB211535E4
- Engine time: 8,762 hours, 3,078 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT STT-JFK.  CREW REPORTED ON CLIMBOUT RIGHT ENGINE COMPRESSOR STALLS.  RETARDING RIGHT THROTTLE AND COMPRESSOR STALL CEASED.  EMERGENCY DECLARED FLIGHT DIVERTED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT SJU ON 07/12/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
